Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cyclic relations and the Goldberg coefficients in the Campbell-Baker-Hausdorff formula

Author: Robert C. Thompson
Journal: Proc. Amer. Math. Soc. 86 (1982), 12-14
MSC: Primary 17B99
MathSciNet review: 663855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recursively defined coefficients for the commutator-free form of the Campbell-Baker-Hausdorff formula are shown to apply to the commutator version of this formula, and a new relation on these coefficients is derived.

References [Enhancements On Off] (What's this?)

  • [1] Karl Goldberg, The formal power series for 𝑙𝑜𝑔𝑒^{𝑥}𝑒^{𝑦}, Duke Math. J. 23 (1956), 13–21. MR 0082571
  • [2] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B99

Retrieve articles in all journals with MSC: 17B99

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society